VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 147 / 637

RoxB
 RoxB
(@rox93)
New Member
Joined: 6 months ago
Posts: 1
 

I wish I found this forum right after my first shot. Beginning of the 3rd. week, mild headaches, I normally hardly ever get them. Tiredness. Then that “sound”, my ears, head?? By then I had already just had my second shot. My husband has had no issues. I should have stayed with my gut feeling and not got the vaccination. 

This post was modified 6 months ago by RoxB

Tabby, vibirdlady, Sassafras and 1 people liked
ReplyQuote
Gatordoc
(@gatordoc)
New Member
Joined: 6 months ago
Posts: 3
 

@rraymo1123

I need to be  a little careful with advice since as a physician this could be seen as official treatment. So please consult your doctor!

Steroids are intended to treat the acute neuronitis phase so as to decrease the overall damage to the nerve. I would think that if you are feeling better and your symptoms are mild then you may be ok with just vestibular rehab. Ideally you want to finish a higher dose steroid taper to finish off any lingering inflammation but there are a lot of cons to steroids that must also be considered. Hope that helps...


Tabby liked
ReplyQuote
anonym2
(@anonym2)
Eminent Member
Joined: 6 months ago
Posts: 22
 

Hi All,

an update. I visited my neurologist today and she says all checks out fine. the dizziness and sight tremor feeling on the arm I took the jab is a result of some uknown inflammation, which I think all of us are told by now. ENT also did not find anything out of the ordinary. doctor mentioned to just wait it out as taking steroids is not recommended to lower the immune response. She mentioned to file a report to CDC via a link another user had shared VAERS. I think All of us should do it so that this is taken seriously and a solution is found out or studied. 

General symptoms : dizziness, slight tremor in jabbing arm, general sense of feeling pulse in the arm during workout, stretched feeling back of head or side of head while working on PC or after intense activity. 


Tabby liked
ReplyQuote
stella1
(@stella1)
New Member
Joined: 6 months ago
Posts: 1
 

My brother started getting dizzy, nausea, headaches 3 weeks after second Moderna vaccine. He does not have any underlying conditions. His GP said he had ear infection and sent him home with antibiotics and steroids. 2 weeks of not getting any better, he went to an ENT, they told him he had Migraines, which he never had prior to the vaccine. One week later,  he ends up in the ER to be diagnosed with CNS Lymphoma which he starts aggressive chemo tomorrow. I believe this vaccine is the cause and it is horrible to read all these posts that start out with the same symptoms. Please ask about a CT scan, MRI and spinal tap. I was told his oncologist has been seeing an increase in this rare cancer...coincidence it is happening after everyone is getting their vaccine? Something is not right with these so called vaccines!


ReplyQuote
dragonlover
(@isismadec)
Estimable Member
Joined: 7 months ago
Posts: 202
 

I saw my ENT today, so I asked him what he thought about whether or not the vaccine would cause the dizziness issues in someone with Meniere's.  He said there was a good chance that it would.  He told me that not taking the vaccine is a risk but that taking it is also a risk, that what it comes down to is deciding which risks one prefers to take, and he left it at that.  I still believe not getting the vaccine is the risk I prefer to take.


Tabby and Sassafras liked
ReplyQuote
kris
 kris
(@kris)
Trusted Member
Joined: 8 months ago
Posts: 53
 

@nataliemccrory A VAERS report is much more in-depth. 


Libbys and NannyMac liked
ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@dizzymah

You mentioned that you have not had relief, but that your dizziness is getting better.  Are your symptoms improving?


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@sherrij

Another woman reported having problems while driving.  That is so scary, especially with kids in the car!  I've been home 14 days and still dizzy.

 

twa


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@megan

Which site is that?


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@carriedoerr

Are you still feeling better with the dizziness?  I'm going to try the vitamin C three times a day.  Did you take anything else?


ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@hamilton

How are you feeling? Any dizziness?

 

Thank you,

twa


ReplyQuote
Carrie
(@carriedoerr)
Active Member
Joined: 6 months ago
Posts: 12
 

@teresawarren40 No that’s all I did different and it worked! Please try it - you certainly have nothing to lose. Tell me if it helps I’d love to hear it’s a fix to this awful dizziness! Be well 🙂


twa liked
ReplyQuote
twa
 twa
(@teresawarren40)
Trusted Member
Joined: 6 months ago
Posts: 99
 

@carriedoerr

Thank you~  I take liquid Vitamin C.  I'll order it tonight and do the math for 2000mg 3xs a day.

Teresa 🙂

 


ReplyQuote
Brindledog
(@brindledog1)
Active Member
Joined: 6 months ago
Posts: 8
 

Someone please tell me that the tinnitus is temporary!!


twa liked
ReplyQuote
Rraymo11
(@rraymo1123)
Eminent Member
Joined: 7 months ago
Posts: 39
 

@hippo33 have you seen a neurologist?  I’ve been dizzy for 6wks, but it’s improved from a 6/10 to 1-2/10. I took a steroid pack Medrol at 4.5wks. Helped with my headaches. Dr thinks dizziness is coming from my headaches. There’s medication you can try. I also highly advise joining the Facebook group for support.

https://www.facebook.com/groups/265035901879921/?ref=share

 


ReplyQuote
Page 147 / 637